Your Questions About Adhd Medications Side Effects

Sandy asks…

Does everyone get side effects from ADHD pills?

I might have to start taking medication for ADHD! I was happy to hear that you can loose weight! I was unhappy to hear that stop growing in height and your….um……”noodle”……Do some people only get some side effects? I only want the side effect that says i loose weight. So is one of the side effects more common than the other? Because I don’t want to be small

barry jennings answers:

The weight loss depends of what your taking, Adderall and Ritilan are known for having people lose wieght and messing with sleeping patterns. Some people may have certian side effects be seen more clearly. I don’t think i’ve ever heard of your “noodle” stopping to grow but i have heard of people slowing growth with height. Alot of it also depends on how old you are

Donna asks…

How can you tell if a six year-old is having side effects to an ADHD drug?

My six year-old daughter is taking Concerta for her ADHD. She has lost six pounds in four months and has had other side effects lately, too. It is has worried me what to do about it. With pediatrician’s permission I took her off of the medication until I can find another one that we can try. Has anyone ever heard of the Daytrona patch for ADHD? How can you tell if a six year-old is having other side effects like increased heart rate which worries me, too? Has anyone had to do deal with this issue as well with their child(ren)?

barry jennings answers:

You may not like this reply, but I have a hard time with people who medicate their little kids. I remember my brother, and how hyperactive he was. Yes, that’s what is used to be called, normal behavior for a little kid sometimes. He outgrew it of course. However, since his son had the same problem he put his son on Ritalin in stead of taking care of his son the way my parents took care of him. As a result my nephew developed epilepsy, and looked terrible for the years he was on Ritalin. It is very hard for me to read about parents that medicate their kids instead of just realizing that they have hyperactive kids. That is not a disease. I hope I haven’t offended you, but I probably have -I’m sorry. Please think of the long term effects of what you are doing.

Powered by Yahoo! Answers

Leave a Reply

Your email address will not be published. Required fields are marked *